# SDR CA050418002

- Difficulty date: April 9, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 25,637 hours
- Engine: Pwa PT6A28
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 25,839 hours, 35,394 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FOUND CRACKED AT INTERSECTION OF FRAME 50-440014-595.  PATCH MADE AND INSTALLED.
